# SDR 20001017SH002

- Difficulty date: September 14, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4145X
- Make and model: Piper PA-28-181
- Aircraft serial: 2843152
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701123
- Condition: Frayed
- Location: Aileron
- Part time: 1,472 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LEFT AILERON BALANCE CABLE WAS FOUND FRAYED BY THE LEFT WING ROOT RIB.  (X)
